Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

I am having chest pain with a pulse rate of 110

We are in a blizzard and I am having chest pain with a pulse rate of 110? Little history of today and the last month. I had to call and reschedule my Nuclear heart testing today.*they closed anyway at noon do to road conditions*. I have had bad chest pains and numbing in my arms and my hand. My pulse rate keeps going to 110 and I swear it skips a little bit at times. When I went to the docs last week they scheduled the heart clinic and I went for first consult. My Doctors office called with my cholestrol test at 9am. Now there closed to at noon by the way. Results 268, HDL-41, LDL-168, Tri 297, They called to say they were giving me Lipitor and what place to send it to. Like it matters I cant get to it. lol They told me to take the xanax as I needed. But they never told me to take the asprin at either visit. Should I take some ? Could it hurt without knowing what exactly is going on with my heart yet? I just want to lower my pulse rate and help with the pains I have in my chest. Calling the Er seems dumb for this. (Since Doc is closed) Oh I want to add I have a medical background. I am studying to be a Doula.Also work as a CNA. I feel so scared and stupid asking this. But I know little about Heart problems.
Asked On : Thu, 17 Dec 2009
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
sure, take one aspirin, it won't hurt, it might help. Take the xanax too, then sit in a comfy chair and try to relax. Chest pain from anxiety is self limiting and should not last more than 15 minutes at a time. If you are having chest pains lasting longer then I suggest you get to the ER, don't call them, if you must call an ambulance, don't drive yourself.
Answered: Thu, 17 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor